# SDR 96ZZZX1362

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4613W
- Make and model: Gulstm 112TC
- Aircraft serial: 13103
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 1750301
- Condition: Bolt Loose
- Location: Mlg Trunnion
- Part time: 2,647 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT WAS PULLING AIRCRAFT OUT OF HANGAR WHEN HE NOTICED THE RT MAIN GEAR WOBBLE FORE AND AFT.  UPON CLOSER INVESTIGATION, FOUND 3 OF THE 4 'AN' 4-7A BOLTS HAD BACKED ALL THE WAY OUT.  SUBMITTER RECOMMENDS BOLT REPLACEMENT WITH 'AN' 4-7 AND SAFETY WIRE IN PLACE AS THIS COULD CAUSE THE GEAR TO FAIL.
